Invariance in the class of weighted quasi-arithmetic means

Tom 88 / 2006

Justyna Jarczyk, Janusz Matkowski Annales Polonici Mathematici 88 (2006), 39-51 MSC: Primary 26E60; Secondary 39B22. DOI: 10.4064/ap88-1-3

Streszczenie

Under the assumption of twice continuous differentiability of some of the functions involved we determine all the weighted quasi-arithmetic means $M,N,K$ such that $K$ is $(M,N)$-invariant, that is, $K\circ (M,N)=K.$ Some applications to iteration theory and functional equations are presented.

Autorzy

  • Justyna JarczykFaculty of Mathematics
    Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail
  • Janusz MatkowskiFaculty of Mathematics
    Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    and
    Institute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek